# SDR 9511539305

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, RECEIVED APU FIRE LOOP 'B' WARNING.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE APU FIRE CONTROL UNIT WAS FOUND TO HAVE TOO MUCH RESISTANCE AND WAS REPLACED.  AIRCRAFT CHECKED OK FOR SERVICE.
